Stochastic processes and integral equations

Ulf Grenander

TBD mathscidoc:1701.332030

Arkiv for Matematik, 1, (1), 67-70, 1949.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 375 downloads ] [ 0 comments ]
@inproceedings{ulf1949stochastic,
  title={Stochastic processes and integral equations},
  author={Ulf Grenander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203410145209839},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={1},
  pages={67-70},
  year={1949},
}
Ulf Grenander. Stochastic processes and integral equations. 1949. Vol. 1. In Arkiv for Matematik. pp.67-70. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203410145209839.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved